Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

White leakage after sex using condoms, started Diane. Will it help ?

Hi
I had sex with my bf using condoms twice at the same day ... We noticed white leackage at the bottom of the condome not sure if leacked inside me or not ... My period (( not sure it was 16 or 20 sep)) we did sx at 3 of october .... I started diane pills they told me for 21 days daily pill will solve .... Pls urgent help as i dont like to be pregnant
Tue, 8 Oct 2013
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
OBGYN 's  Response
Hello,

You did sex close to ovulation time and condom has failure rate near about 15%.

Diane is a combined OCP and it takes time to prevent conception. So, in this case, you do not get full protection. Emergency contraceptive pill within first 72 hrs is the best choice.

Here, you need to wait for next coming period and if it is delayed more than 7 days, one home pregnancy test is required to confirm. Good luck.
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i am 38 years old. i done my D&C on sept 14th. after that i bleed for 4 weeks and then stops bleeding. after one week ie on oct 24th again it started and stops 28th. we have our sex on nov 5th and nov 9th using condoms. is it any possible chance to get pregrent . if so can i take abortion tablet again . pls help me

doctor1 MD

I have a habit of going to call girls and I always practice safe sex with condoms. Last night (Just 5 hours ago),I had an intercourse with one such girl and as a habit,I always use two condoms of durex make. Soon after the start of penetrative vaginal sex,when I was about to change position from being underside to being upper side,my penis came off and the condoms slipped-off and left behind inside the vagina of the girl. I could notice some pre-ejaculate(which I dont know was exposed or not) on my slightly slack penis,the girl later pulled out the condoms herself conveniently,though they were not visible to me at first place and informed me that though the condoms slipped-off,I was safe from disease,since it was not possible in this case that condom went far ahead inside(since she pulled it off easily) and my penis lay bare inside her vagina after the slip off,before I took it out.Had it been the case she wouldn t have pulled out the condoms easily. That was her reply. Later I freshly applied a new set of condoms and completed the intercourse. I am really worried if there should be a cause of concern for the slip-off. What should be done at my end? Any PEP/Post exposure sort of thing treatment needed? What are the chances of contracting disease this way? Early reply can be of immense help as I have to plan for my marriage soon. Awaiting a kind response.

doctor1 MD

I have had problems with this brand of condom that I have been using. They do not fit me well so whenever I use them I always feel insecure especially with the sex workers.

Recent questions on  Hormonal contraceptive

doctor1 MD

For past 3 days have had mild nausea loss of appetite hot & cold flushes and weakness like I may faint if u walk around. Also had loose bowel movements, congested nose but not painful or anything. It is hotter here have kept water up and in aircon but still have flashes etc. On contraceptive pill and only day 11 of hormone pill so shouldn t be risk of pregnancy. Last period normal.

doctor1 MD

I am having constant stomach pain and loss of appetite with lots of gas, constipation, and bloating. I recently stopped taking my Calcium supplements with Vitamin D that I was advised to take since I m on Depo Provera. I also have acid refluxe. What should I do?

doctor1 MD

I only received 1 depo shot when my son was born in april of 2013. I have not went to get the depo shot since. It s been 1 and 1/2 months since I ve been off the shot and I feel like my stomach is so bloated if it grows anymore it s going to pop. Is that normal?

doctor1 MD

hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.

doctor1 MD

I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...

doctor1 MD

Hi I am 22 years old, From XXXXXXX XXXXXXX and I want a non hormonal oral contraceptive pill with what brand or medicine should I go for.? Thank you.

doctor1 MD

I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...